# SDR DHL9780129C

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sub Floor
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD CARGO COMPT SUBFLOOR EXFOLIATED AT STA 280 LEFT SIDE.  CUT OUT DAMAGED AREA , FABRICATED REPAIR AND INSTALLED PER SRM  53-2-0.
